# SDR FDEA201307141559

- Difficulty date: July 14, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 95,939 hours, 31,080 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Union
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO FL 330, RECEIVED  LEVEL 1 HYD 3 ELEV OFF.   HYD QTY INDICATED 4.7 GAL.  QTY DECREASED TO 2.7 AND RECEIVED HYD 3 OFF.  USED ALTERNATE GEAR EXTENSION.  NR 3 ENGINE RAN FOR APPROX 25 MINUTES WITH HYD 3 OFF.  R & R  HYDRAULIC LINE UNION AND CHECK VALVE.   GEAR SWING REF AMM 32-31-03-2
